# SDR DALA2022102606953

- Difficulty date: October 23, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 51,944 hours, 35,776 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Membrane
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP MEMBRANES BTW X=-54-X=-60 AND BTW STA Y=408-427, 506, 525, 598. ORIGINAL THICKNESS IS 0.020 IN AND MINIMUM REMAINING THICKNESS IS 0.010 IN, THEREFORE THE AREA IS OUT OF LIMITS IN REF NRC 00453 AT PAX CABIN. SUMMARY OF NRC 00621: CORROSION LEVEL 2. CUSP MEMBRANES BTW X=-54-X=-60 AND BTW STA Y=408-427, 506, 525, 598 WERE REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4. (LP #2465577)
